# SDR 2007FA0000958

- Difficulty date: September 13, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N776MA
- Make and model: Gulstm G1159A
- Aircraft serial: 447
- Engine: Rroyce SPEY5118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Regulator
- Part number: CASC216
- Part serial: B5639
- Condition: Failed
- Location: Fuel Flow
- Part time: 891 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT FELT HEAVY VIBRATION FOR 3 TO 4 SECONDS, THEN HEARD A LOUD BANG FOLLOWED BY LT ENGINE SPOOLING DOWN.  AIRCRAFT SAFELY LANDED AT AIRPORT.  CONTACTED MFG, WHO DISPATCHED A RESPONSE CREW TO AIRPORT.  FOUND THAT THE FUEL FLOW REGULATOR HAD FAILED IN FLIGHT.  (K)
